# SDR USAA2009122193387

- Difficulty date: November 30, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53480030200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - NR 6156114- CORROSION ON INTERNAL FUSELAGE SKIN AT FR65 BETWEEN S44R TO S43R.  REPAIRED INTERNAL FUSELAGE SKIN AT FR 65 BETWEEN S44R TO S43R IAW SRM 53-41-11.  (K)
